# SDR SWIA200211468

- Difficulty date: November 13, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 6,030 hours, 4,613 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Condition: Malfunctioned
- Location: Captain'S
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

MACH TIRM/STAB TRIM DISCONNECTED IN FLIGHT.  REPLACED CAPTAIN'S TRIM SWITCH.  DISCONNECT SWITCH OPS CHECKS GOOD IAW CRJ 27-41-30.     PN OFF 996-0013.
